Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Cough, sinus, headaches, nosebleeds. Taking dayquil. Does dayquil cause nosebleeds?

I have been sick so I have been taking Dayquil to relieve some of my cold symptoms (like coughing, sinus , headaches , etc.). This morning I woke up abruptly when I was swallowing my blood. I was laying on my back and had a bloody nose, so the blood was just running down my throat. Would the Dayquil cause the bloody nose, or would it be caused by something else? I just want to know whether I should continue taking medicine, or suffer the cold without medication (to prevent nose bleeds ).
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  422
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Oct 2013
hello dear
thanks for your query at HCM
dayquil can cause decrease in blood platelets in rare occasions.
platelets are cells that are present in our blood that stop bleeding inside body.
any decrease in platelets will cause bleeding
but this is very rare cause ,
you should consider other things for your bleeding.
i recommend you to consult ent specialist so that he can examine and guide you in furrther investigation and management.
till then get complete blood picture with platelet count
Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor